The positives and negatives of bing different.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Sep 2006
Total Posts : 510
   Posted 6/7/2007 3:13 AM (GMT -6)   
While avanza and zyprexa are both well known for weight gain I'm lucky I've actually lost weight but the trade off being major withdrawal from clonazepam. sad
I've been living on valium all day today just trying to stay sane. I see my own pdoc tommorrow so have written what the hospital have done so I won't forget details. I really hate living like this, I did some research when I got out and found that they've once again stuffed up how the withdrawal should be handled (at first it was going to be over 6mths which is the information I found) now the they've dropped me twice in 4 days.
I just wish doctors would realise not everyone is a text book and we all act differently to the different meds. 

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 6/7/2007 8:05 AM (GMT -6)   

I am sorry that you have had a nasty experience and that makes it hard to trust but hang on and you will soon see your Pdoc.  Hopefully you can get your meds straightened out.

We are here to support you so keep posting.

Gentle hugs

Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

Veteran Member

Date Joined Sep 2006
Total Posts : 510
   Posted 6/7/2007 6:02 PM (GMT -6)   
stkitt thanks

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 6/7/2007 9:02 PM (GMT -6)   
I am in total agreement AA
Luckily for me I have the kind of Doc that treats me as a person and listens to me ........

Take care

    Contribute today to support Healing Well Forums...Donate @
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
                   ONE step..Leads to MORE 
 God Bless

Veteran Member

Date Joined Sep 2006
Total Posts : 510
   Posted 6/8/2007 8:21 PM (GMT -6)   

Thanks Lyn,

I saw my pdoc yesterday and he listened to me about what happened and he's going to drop my clonazepam by .25mg every 6 weeks. It may seem slow but it's the way I  need it done.

He also asked my hubby who came along if he had questions, and hubby said it's like watching me go round and round in circles. The pdoc said that's the nature of the illness and that he was quite shocked that even when I'm at my worse I still function and get things done. He said he was pretty happy about that which was nice to hear.

We're now working on externalising when I get down or anxious. Rather then just say it's the meds or pms I have to look for another reason. Like last night I felt a bit down and realised that the weekend was coming up. Hubby is currently on holidays but normally I'm alone with the kids so that puts me in an anxious mood


New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 12:36 PM (GMT -6)
There are a total of 2,711,735 posts in 299,020 threads.
View Active Threads

Who's Online
This forum has 153598 registered members. Please welcome our newest member, LMusings.
346 Guest(s), 20 Registered Member(s) are currently online.  Details
Gemlin, Jerry L., tickbite666, compiler, astroman, ByeByeUC, steveinErie, ChickNorris, pmm73, Msloray, breakfastclub1, Traveler, puppylover, LMusings, lifeguyd, Tim Tam, Aerose91, AustenFan, julymorning, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer